Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Borel liftings of the measure algebra and the failure of the continuum hypothesis


Authors: T. Carlson, R. Frankiewicz and P. Zbierski
Journal: Proc. Amer. Math. Soc. 120 (1994), 1247-1250
MSC: Primary 03E35; Secondary 03E15
MathSciNet review: 1176066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the failure of the continuum hypothesis is consistent with the existence of a Borel lifting for the Lebesgue measure algebra and an embedding of the Lebesgue measure algebra into $ \wp (\omega )/{\text{finite}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E15

Retrieve articles in all journals with MSC: 03E35, 03E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1176066-8
Article copyright: © Copyright 1994 American Mathematical Society